# SDR IPXA2020070757466

- Difficulty date: May 25, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB292042
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RH WING L/E PANEL SUPPORT ANGLE ATTACHED TO RIB AT XORS 995 IS CRACKED.REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED ON RH WING L/E RIB AT STA XORS 995 IAW DWG ARB2920.  (MINOR)
